IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Maximal subalgebras of MV_n-algebras. A proof of a conjecture of A.
Autor/es:
CIGNOLI, ROBERTO LEONARDO OSCAR; MONTEIRO, LUIZ
Revista:
STUDIA LOGICA
Editorial:
Springer Verlag
Referencias:
Año: 2006 vol. 84 p. 393 - 393
ISSN:
0039-3215
Resumen:
For each integer n ¡Ý2, MV_n denotes the variety of MV-algebras generated by the MV-chain with n elements. Algebras in MV_n are represented as continuous functions from a Boolean space into a n-element chain equipped with the discrete topology. Using these representations, maximal subalgebras of algebras in MV_n are characterized, and it is shown that proper subalgebras are intersection of maximal subalgebras. When A is in MV_3,  the mentioned characterization of maximal subalgebras of A can be given in terms of prime filters of the underlying lattice of A, in the form that was conjectured by A. Monteiro.